# SDR FDEA202106201644

- Difficulty date: June 20, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 30,942 hours, 17,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ASNA00098938
- Condition: Damaged
- Location: Frm 47
- Part time: 13 hours
- Component: Fastener
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FRAME 47 INSPECTION FOUND DAMAGEE AT AND SCORING IN THE HOLE OF FASTENER TO BE REVERSED.TOP   FITTING AT .586" AND REMAINDER IS .563". HOLE SHOULD BE .5625 CLEAN AND ROUND. REPLACE FASTENER
